|Drug Name||Dosage||Quantity||Price||Buy Now|
|Cafergot||100/1mg||30||$36.00||Add To Cart|
|Cafergot||100/1mg||60||$55.00||Add To Cart|
|Cafergot||100/1mg||90||$74.60||Add To Cart|
What is Cafergot Used For?
- Cafergot is a medication that is prescribed to treat migraine headaches and cluster headaches and prevent vascular headaches.
- It is a combination of two drugs, caffeine (and) ergotamine.
- Ergotamine reduces migraine headache pain by constricting blood vessel walls in the head, while caffeine helps to improve the absorption of ergotamine more effectively.
- Ergotamine, the Caffeine brand name is Cafergot
Your doctor may suggest this medication for other conditions.
What Are the Cafergot Ingredients?
The active ingredients in Cafergot are Ergotamine Tartrate and Caffeine. This is available in the strength of 100/1mg.
30, 60, 90
Warning & Dosage
The dosage of Cafergot depends on the individual and the severity of their symptoms.
For Adults and adolescents 12 years and older:
Initially, 2 tablets are recommended at the first sign of a headache, followed by 1 tablet after every one-half hour that the headache does not resolve. Do not exceed 6 tablets within 24 hours or 10 tablets within 7 days.
For Children 6 to 12 years:
At the first sign of a headache, children should take one tablet followed by one tablet every half hour until the headache is relieved. In a 24-hour period, do not exceed 3 tablets. In a week, do not exceed 5 tablets.
Do not give this medication to anyone else, even if they have the same symptoms as you. It can be harmful to people if they take this medication if their doctor has never prescribed it.
Directions on How to Use Cafergot
Use Cafergot medication (ergotamine and caffeine tablets) as directed by your doctor. Read the patient information leaflet given to you and follow all instructions carefully.
Take one tablet as soon as the first migraine attack symptoms appear and take it with or without food.
Do not begin, stop, or change the quantity of any medication without consulting with your physician.
Caffeine Ergotamine Warnings
- If you have a reaction to ergotamine, caffeine, or any other component of Cafergot.
- If you are experiencing any of the ailments listed below
- blood vessel disease, coronary heart disease, high blood pressure, kidney disease, liver disease, or a serious illness.
- If you took almotriptan, eletriptan, frovatriptan, naratriptan, rizatriptan, sumatriptan, or zolmitriptan in the last 24 hours.
- Cafergot (ergotamine and caffeine tablets) should not be taken during pregnancy.
- If you are breastfeeding or are planning to breastfeed, do not take Cafergot either.
This drug is not recommended for use with all health conditions; your pharmacist can give you more information about these interactions.
Cafergot Side Effects
Although it is effective for many people, it can also cause side effects. Tell your medical provider or emergency medical services personnel right away if you have any of these symptoms or signs that may indicate a bad reaction to the medication.
- Symptoms include hives, a rash; itching; red, swollen, blistered, or peeling skin with or fever; wheezing; tightness in the chest or throat; trouble breathing, swallowing, or talking; unusual hoarseness; or a swollen mouth, face, lips, tongue, or throat indicate that an allergy is occurring.
- Serious symptoms, such as headaches and dizziness, passing out, or vision loss, may indicate high blood pressure.
- Chest pain or pressure.
- Slow heartbeat.
- Dizziness or passing out.
- Muscle pain or weakness.
- The skin tone of hands or feet changes from pale to blue or red.
- Numbness, tingling, or cold sensation of the hands or feet.
- Wounds or sores on any fingers or toes.
On occasion, heart valve issues have been tied to the use of Cafergot (ergotamine and caffeine tablets). Seek medical attention immediately if you develop new symptoms including a fast heartbeat, shortness of breath, swelling in your arms or legs, or significant weight gain.
Caffeine Ergotamine Interactions
Notify your doctor and pharmacist about all prescription and over-the-counter drugs, natural products, and vitamins you take. Make sure you have checked with your physician or pharmacist to ensure it is safe for you to add Cafergot (ergotamine and caffeine tablets) to your existing drugs.
For those taking “triptan” migraine drugs (such as sumatriptan and rizatriptan), you should separate your triptan dosage from this medication to reduce the risk of serious side effects. When two medications interact, it’s not always necessary to stop taking one of them
To find out how long between doses you should wait, consult your doctor.
Frequently Asked Questions
Where to buy Cafergot?
People with migraines or cluster headaches can buy Cafergot online from Doctorsolve.com. DoctorSolve is a trusted online pharmacy that offers quality medications at affordable prices.
Can you buy Cafergot over the counter?
No, you are not able to purchase this over the counter. It is a prescription medication so you are required to get a valid prescription from your doctor.
It is important to follow the instructions provided by your doctor or pharmacist when taking this medication. If you are pregnant or breastfeeding, consult your doctor before taking this prescription drug.
Can I take Cafergot with paracetamol?
Yes, you can take Cafergot with paracetamol. No interactions were found between these two medications.
However, you should avoid taking too much paracetamol, as it can be dangerous. If you’re not sure how much paracetamol is safe to take, ask your doctor or pharmacist.
How effective is Cafergot?
Taking normal pain relief tablets makes headaches worse. Early intake of Cafergot is proven to work 99% of the time.
Does Cafergot cause frequent urination?
There is no clear answer as to whether or not Cafergot causes frequent urination. Some people who take the medication report an increase in the number of times they have to go to the bathroom, while others do not experience any change.
If you are taking Cafergot and find that you are having to urinate more often than usual, talk to your doctor about whether or not there are other medications that could help relieve your migraine headaches.
Pricing: How much does Cafergot cost?
Cafergot price in Canada may vary depending on the strength of the medication and where it is purchased. It is possible to buy Cafergot online from our pharmacy
We ensure to provide the most affordable rates on our selection of pharmacy products. We’ve listed the prices at the top of this page.
The information above for Cafergot (Caffeine/Ergotamine) was provided to DoctorSolve.com by third parties. In no way should this information substitute for the advice of a physician. Consult a doctor or qualified health care professional if you have any medical concerns.